Browse "AE-Journal Papers(저널논문)" by Subject Bayesian framework

Showing results 1 to 2 of 2

1
A DYNAMIC BI-ORTHOGONAL FIELD EQUATION APPROACH TO EFFICIENT BAYESIAN INVERSION

Tagade, Piyush M.; Choi, Han-Limresearcher, INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS AND COMPUTER SCIENCE, v.27, no.2, pp.229 - 243, 2017-06

2
A Gaussian process emulator approach for rapid contaminant characterization with an integrated multizone-CFD model

Tagade, Piyush M.; Jeong, Byeong-Min; Choi, Han-Limresearcher, BUILDING AND ENVIRONMENT, v.70, pp.232 - 244, 2013-12

Discover

Type

Open Access

Date issued

Subject

. next

rss_1.0 rss_2.0 atom_1.0